MathSciNet Relay Station
MathSciNet bibliographic data
MR2749362 60F10 (60G50)
Rozovskiĭ, L. V. On small deviations of sums of weighted positive random variables. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 384 (2010), Veroyatnost′ i Statistika. 16, 212--224, 313; translation in J. Math. Sci. (N.Y.) 176 (2011), no. 2, 224–231
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement